Minimal Complements for Degrees below 0´

Journal of Symbolic Logic 69 (4):937 - 966 (2004)
Abstract
It is shown that for every (Turing) degree 0 < a < 0´ there is a minimal degree m < 0´ such that a ∨ m = 0´ (and therefore a ∧ m = 0)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1102022208
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,178
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
A Hyperimmune Minimal Degree and an ANR 2-Minimal Degree.Mingzhong Cai - 2010 - Notre Dame Journal of Formal Logic 51 (4):443-455.
Bounding Minimal Degrees by Computably Enumerable Degrees.Angsheng Li & Dongping Yang - 1998 - Journal of Symbolic Logic 63 (4):1319-1347.
Wtt-Degrees and T-Degrees of R.E. Sets.Michael Stob - 1983 - Journal of Symbolic Logic 48 (4):921-930.
On a Problem of Cooper and Epstein.Shamil Ishmukhametov - 2003 - Journal of Symbolic Logic 68 (1):52-64.
Degrees of Monotone Complexity.William C. Calhoun - 2006 - Journal of Symbolic Logic 71 (4):1327 - 1341.
Characterizing the Join-Irreducible Medvedev Degrees.Paul Shafer - 2010 - Notre Dame Journal of Formal Logic 52 (1):21-38.
Maximal Contiguous Degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
Definability and Initial Segments of C-Degrees.Robert S. Lubarsky - 1988 - Journal of Symbolic Logic 53 (4):1070-1081.
Complementation in the Turing Degrees.Theodore A. Slaman & John R. Steel - 1989 - Journal of Symbolic Logic 54 (1):160-176.
Degrees of Unsolvability of Continuous Functions.Joseph S. Miller - 2004 - Journal of Symbolic Logic 69 (2):555 - 584.
Jump Operator and Yates Degrees.Guohua Wu - 2006 - Journal of Symbolic Logic 71 (1):252 - 264.

Monthly downloads

Added to index

2010-08-24

Total downloads

8 ( #484,168 of 2,153,479 )

Recent downloads (6 months)

1 ( #399,080 of 2,153,479 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums